Article

Czechoslovak Mathematical Journal

, Volume 61, Issue 4, pp 923-940

First online:

Compact embeddings of besov spaces involving only slowly varying smoothness

  • António CaetanoAffiliated withDepartamento de Matemática, Universidade de Aveiro Email author 
  • , Amiran GogatishviliAffiliated withInstitute of Mathematics, Academy of Sciences of the Czech Republic
  • , Bohumír OpicAffiliated withDepartment of Mathematical Analysis, Faculty of Mathematics and Physics, Charles University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We characterize compact embeddings of Besov spaces B p,r 0,b (ℝ n ) involving the zero classical smoothness and a slowly varying smoothness b into Lorentz-Karamata spaces \({L_{p,q;\overline b }}\)(Ω), where is a bounded domain in ℝ n and \(\overline b \) is another slowly varying function.

Keywords

Besov spaces with generalized smoothness Lorentz-Karamata spaces compact embeddings

MSC 2010

46E35 46E30